# SDR SWIA202053645

- Difficulty date: September 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP DENTED JUST INBOARD OF WS 54.55, MARKED.  C-CHECK RO 10/22/2020.  REPAIRED LT INBOARD FLAP LOWER SKIN DAMAGE, IAW CRJ700 SRM.
